# SDR AALA20150518006

- Difficulty date: May 18, 2015
- Submitted: May 20, 2015
- Operation: Air carrier
- Aircraft: N688AA
- Make and model: Boeing 757223
- Aircraft serial: 25730
- Aircraft time: 79,867 hours, 22,006 cycles
- Engine: Rroyce RB211535E4
- Engine time: 68,604 hours, 22,669 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Bird Ingestion
- Location: Nr 1
- Stage of operation: CL
- How discovered: O
- Nature of condition: C, E
- Precautionary procedure: A

## Discrepancy

DURING CLIMB A HARD BIRD STRIKE DOWN THE LT SIDE OCCURRED.  THE LT ENGINE EXPERIENCED A VIBRATION SPIKE OF 1.4 N-3.  RETARDED THROTTLES & VIBRATIONS CEASED.  NOTED EVIDENCE OF CORE INGESTION IN THE NR 1 ENGINE.  PERFORMED INSPECTION CARD 05-96-14 & FOUND NR 1 ENG MISSING ANNULUS STRIP, MISSING AT 11 O’CLOCK POSITION, SCHEDULED FOR REPLACEMENT.  PERFORMED VIBRATION SURVEY TEST NR 6 & TEST NR 5 IAW AMM TASK 71-00-00-715-327-RO3.  SYS CHECKED NORMAL.
